Type I migration in radiatively efficient discs
Article first published online: 29 OCT 2010
© 2010 The Authors. Journal compilation © 2010 RAS
Monthly Notices of the Royal Astronomical Society
Volume 411, Issue 1, pages 184–192, February 2011
How to Cite
Yamada, K. and Inaba, S. (2011), Type I migration in radiatively efficient discs. Monthly Notices of the Royal Astronomical Society, 411: 184–192. doi: 10.1111/j.1365-2966.2010.17670.x
- Issue published online: 21 JAN 2011
- Article first published online: 29 OCT 2010
- Accepted 2010 September 8. Received 2010 September 8. in original form 2010 June 21
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!